A stability result for RLS adaptive bilinear filters

Update item information
Publication Type Journal Article
School or College College of Engineering
Department Electrical & Computer Engineering
Creator Mathews, V. John
Other Author Lee, Junghsi
Title A stability result for RLS adaptive bilinear filters
Date 1994
Description Abstract- This letter considers recursive least squares (RLS) adaptive nonlinear filtering using bilinear system models. It is shown that the extended RLS adaptive bilinear filter, as well as the equation-error RLS adaptive bilinear filter, are guaranteed to be stable in the sense that the time average of the squared estimation error is bounded whenever the underlying process that generates the input signals is stable in the same sense.
Type Text
Publisher Institute of Electrical and Electronics Engineers (IEEE)
Volume 1
Issue 12
First Page 191
Last Page 193
Language eng
Bibliographic Citation Lee, J., & Mathews, V. J. (1994). A stability result for RLS adaptive bilinear filters. IEEE Signal Processing Letters, 1(12), 191-3. December.
Rights Management (c) 1994 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.
Format Medium application/pdf
Format Extent 226,872 bytes
Identifier ir-main,15084
ARK ark:/87278/s6tq6jtv
Setname ir_uspace
Date Created 2012-06-13
Date Modified 2021-05-06
ID 704083
Reference URL https://collections.lib.utah.edu/ark:/87278/s6tq6jtv
Back to Search Results